Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 88, Number 316

The Scott-Vogelius finite elements revisited
Johnny Guzmán and L. Ridgway Scott.
Math. Comp. 88 (2019), 515-529
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonconforming finite element spaces for $2m$th order partial differential equations on $\mathbb{R}^{n}$ simplicial grids when $m=n+1$
Shuonan Wu and Jinchao Xu.
Math. Comp. 88 (2019), 531-551
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Structure-preserving finite element methods for stationary MHD models
Kaibo Hu and Jinchao Xu.
Math. Comp. 88 (2019), 553-581
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Trimmed serendipity finite element differential forms
Andrew Gillette and Tyler Kloefkorn.
Math. Comp. 88 (2019), 583-606
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Smoothed projections and mixed boundary conditions
Martin W. Licht.
Math. Comp. 88 (2019), 607-635
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Two-scale method for the Monge-Ampère equation: Convergence to the viscosity solution
R. H. Nochetto, D. Ntogkas and W. Zhang.
Math. Comp. 88 (2019), 637-664
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Energy stable boundary conditions for the nonlinear incompressible Navier–Stokes equations
Jan Nordström and Cristina La Cognata.
Math. Comp. 88 (2019), 665-690
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Total variation bounded flux limiters for high order finite difference schemes solving one-dimensional scalar conservation laws
Sulin Wang and Zhengfu Xu.
Math. Comp. 88 (2019), 691-716
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Trigonometric integrators for quasilinear wave equations
Ludwig Gauckler, Jianfeng Lu, Jeremy L. Marzuola, Frédéric Rousset and Katharina Schratz.
Math. Comp. 88 (2019), 717-749
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Red–green refinement of simplicial meshes in $d$ dimensions
Jörg Grande.
Math. Comp. 88 (2019), 751-782
Abstract, references and article information
Full-text PDF
A fast and stable test to check if a weakly diagonally dominant matrix is a nonsingular M-matrix
Parsiad Azimzadeh.
Math. Comp. 88 (2019), 783-800
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Error estimates and convergence rates for filtered back projection
Matthias Beckmann and Armin Iske.
Math. Comp. 88 (2019), 801-835
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Elkies curve has rank 28 subject only to GRH
Zev Klagsbrun, Travis Sherman and James Weigandt.
Math. Comp. 88 (2019), 837-846
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing period matrices and the Abel-Jacobi map of superelliptic curves
Pascal Molin and Christian Neurohr.
Math. Comp. 88 (2019), 847-888
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing the geometric endomorphism ring of a genus-2 Jacobian
Davide Lombardo.
Math. Comp. 88 (2019), 889-929
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Existence results for primitive elements in cubic and quartic extensions of a finite field
Geoff Bailey, Stephen D. Cohen, Nicole Sutherland and Tim Trudgian.
Math. Comp. 88 (2019), 931-947
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Lind-Lehmer constant for certain $p$-groups
Dilum De Silva, Michael J. Mossinghoff, Vincent Pigno and Christopher Pinner.
Math. Comp. 88 (2019), 949-972
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Class numbers of large degree nonabelian number fields
Kwang-Seob Kim and John C. Miller.
Math. Comp. 88 (2019), 973-981
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On split liftings with sectional complements
Aleksander Malnič and Rok Požar.
Math. Comp. 88 (2019), 983-1005
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dirichlet’s proof of the three-square theorem: An algorithmic perspective
Paul Pollack and Peter Schorn.
Math. Comp. 88 (2019), 1007-1019
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society